MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1616C146E
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: etlw1616c124e, serial/lot #: (b)(6), ubd: 31-jan-2027, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported two endurant limb stent graft etlw1616c124e and etlw1616c146e were planned to be implanted that during the treatment a 12.7 mm type ib endoleak in an unknown previous stent graft.The deployment steps were followed per the instructions for use.It was noted that the external slider rotation failed to deploy the stent graft, and the graft cover did not retract as intended.Based on fluoroscopic imaging, the graft cover did not retract, the nose cone of the deployment system advanced forward with the graft cover still completely covering the stent graft.The same issue occurred in both devices.The deployment issue was anatomy related due an attempt to deploy the device within an acutely angled limb of a pre-existing non-medtronic abdominal endograft.An etlw1620c124e device was successfully deployed in the distal portion of the existing limb where the landing was not as acutely angled.The endoleak appeared to be resolved according to the surgeon after the final angiogram.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Additional information received: it was reported that during the deployment attempt, the handle was rotated back for multiple turns but it could not be determined exactly how far back the handle was.The nose cone of the deployment system was advancing forward in the body.The physician stopped after it advanced approximately 5mm.The graft was deployed on the back table to see if the device would deploy when straightened.It deployed easily at that point.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Device evaluation summary ( etlw1616c146e, serial# (b)(6)): the stent graft had been deployed prior to use and was not received alongside for analysis.External slider was partially retracted on receipt of the device.Deformation was evident to the distal graft cover and the stent stop.The external slider rotated smoothly with no issues noted, it was possible to advance and retract the graft cover by rotating the external slider with no issues.The trigger engaged and released with no issues noted, it was possible to advance and retract the graft cover by engaging the trigger with no issues.No other deformation was evident to the remainder of the device.It was not possible to confirm the reported deployment/expansion issues due to the condition of the returned device.Device evaluation summary (system reported device: etlw1616c124e, serial # (b)(6)).The external slider was in the home position on receipt of the device.A bend was evident to the graft cover.An approximately 7mm gap was evident between the proximal graft and the stent stop.An approximately 2mm gap was evident between the graft cover and tip.No other deformation evident to the remainder of the device.No deformation or other abnormalities were noted to the device.The device was reviewed under fluoroscopy prior to deployment.No deformation or other abnormalities were noted to the device.The graft deployed with no issues noted.Red dye test confirmed the presence of mdx in the graft cover.The external slider was removed and the spring the spring od and graft cover id were measured and met specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22025661
Report Number9612164-2025-02402
Device Sequence Number12567795
Product Code MIH
UDI-Device Identifier00763000519957
UDI-Public(01)00763000519957(17)261107(21)V31554814
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberETLW1616C146E
Device Catalogue NumberETLW1616C146E
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer06/12/2025
07/01/2025
09/09/2025
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date06/13/2025
07/04/2025
09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexMale